# SDR SWAA2012091407612

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 30,544 hours, 17,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS LENS MISSING AT ROW 23 ABC.  INSTALLED LENS PER MM.
